MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. SMARTLOAD; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. SMARTLOAD; INTRAOCULAR LENS
Model Number GCB00
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/04/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a post-operative examination, damage to the optic was detected after implantation of the preloaded monofocal intraocular lens (iol).The lens was removed and replaced during the initial procedure.There was a delay to the procedure.Reportedly, there was no resistance in the injector during the loading process.The patient has fully recovered and the event did not require any additional interventions.Through follow up, it was confirmed that the delay to the procedure was not significant.No material is available for return.No further information was provided.
 
Additional Manufacturer Narrative
Section a2, a3, a4 and a5: per regulation eu 2016/679 (general data protection regulation),.Section e1 - telephone number: (b)(6).Device evaluation: a photograph provided by the customer was evaluated.The photograph displayed the suspect lens inside the patient's eye and a crack-like mark can be observed on the left edge of the lens.A scratch-like mark was also observed along with damage on the lens optic.Due to no product received, no further evaluation could be performed.The complaint issue "lens damaged" was identified during photograph evaluation; however, based on the complaint investigation results the complaint issue could not be confirmed to be related to the manufacturing or design process.The other observed issues could not be confirmed to be related to a manufacturing or design issue.Manufacturing record evaluation: the manufacturing records for the intraocular lens were reviewed.The product was manufactured and released according to specification.A search of complaints related to this production order (po) was performed.The search revealed that no additional complaints were received for this po.Conclusion: as a result of the investigation, there is no indication of a product quality deficiency.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.

Brand Name
SMARTLOAD
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key21723131
Report Number3012236936-2025-000071
Device Sequence Number3808396
Product Code HQL
UDI-Device Identifier05050474620735
UDI-Public(01)05050474620735(17)270620
Combination Product (Y/N)N
Initial Reporter CountryDA
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 03/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGCB00
Device Catalogue NumberGCB0000265
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2025
Initial Report FDA Received Date03/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown